Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bad dreams at night
Jun 28, 2012

Hello doctor Im the African lady lives in UK I've been on Atripla from 2010 March and Im undectatable this days at night if Im sleepin I have terrible bad dreams almost every night for the past 2weeks I dont know whether its the medication I am taking or what can you answer my question because I am getting worried now and I am tired of waking up crying and sweating with this dreams

Response from Dr. Young

Hello AL and thanks for posting from the UK.

It would be somewhat unusual for Atripla to start causing bad dreams 2 years into treatment. Could it be that you're now taking your medications with food (or a different meal)? This could cause increased absorption of the efavirenz part, and therefore a possibility of increased side effects.

I'd suggest speaking with your HIV doctor, to evaluate your symptoms and possible causes and perhaps to try a short course of something (like diphenhyramine - Benadryl) to help you sleep.

Be well, BY



Previous
medications for chlamydia
Next
Can I hold off on med's a while longer?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement